# SDR AALA201712139007

- Difficulty date: December 12, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 26,823 hours, 10,447 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. LIGHT CLEAR LENS COVER MISSING AT DOOR 4L AREA. REPLACED LIGHT LENS COVER AT DOOR 4L PER AMM 33-26-01.
